# SDR QMLA2014092514116

- Difficulty date: September 25, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N353LL
- Make and model: Agusta A119
- Aircraft serial: 14821
- Aircraft time: 210 hours, 559 cycles
- Engine: Pwa PT6B37A
- Engine time: 210 hours, 420 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 10903247108
- Condition: Cracked
- Location: Fuselage
- Part time: 210 hours, 559 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SLIDING DOOR FRAME WHERE DOOR LATCHES TO AIRFRAME IS CRACKED & NOT SUPPORTING LATCHING STRUCTURE.  THREADED INSERT LOOSE IN SECTION OF CRACKED AREA.
